# SDR AU961053

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON900
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C242450061
- Condition: Faulty
- Location: Lg Ext-Retract S
- Stage of operation: CL
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR UPLOCK UNIT INTERNAL FAILURE - THIS DEFECT WAS RECEIVED FROM NO34 SQUADRON RAAF AND IS FOR INFORMATION ONLY
